# SDR DHL2002750001

- Difficulty date: February 27, 2002
- Submitted: December 11, 2002
- Operation: Air carrier
- Aircraft: N750DH
- Make and model: Boeing 727-2M7
- Aircraft serial: 21951
- System (JASC): 4990 · APU Oil System
- Part: Apu
- Condition: Smoke
- Location: Apu Bay
- Stage of operation: NR
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

HOSE / SMOKE IN COCKPIT AND IN UPPER CARGO AREA FROM LT PACK.   DEFERRED PER MEL 21-14 DMI  8649 PLACARD INSTALLED ID 34518.   REF DMI 8649 HAZE / SMOKE IN COCKPIT AND IN UPPER CARGO AREA FROM LT PACK.	 CHECKED RT AMD LT COALESER BAGS, NO OIL EVIDENT, OPERATED PACKS WITH APU DUPLICATED PROBLEM. RAN ENGINES 1 & 3,  OPERATED A/C PACKS SMOKE CLEARED.  APU PRODUCING SMOKE, EVIDENCED BY HIGH OIL USAGE. LT PACK.
